# SDR USAA2013122300004

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 62,156 hours, 23,474 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX523231
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 55,935 hours, 20,057 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 1793, CLT TO PHX, EICAS LT HYD QTY APPEARED, RAN QRM PROCEDURE.  EICAS LT HYD ENG PUMP, RAN QRH PROCEDURE, LT HYD SYS PRESS RAN QRM PROCEDURE, PTU MAINTAINED NORMAL SYS PRESS UNTIL GEAR EXTENSION.  EXTENDED GEAR & FLAPS VIA ALTERNATE PROCEDURES SUCCESSFULLY.  R & R NR 1 ENG DRIVEN HYD PUMP.  OPERATIONAL & LEAK CHECKED GOOD.  FOUND DIFFERENTIAL INDICATOR AT NR 1 ENG HYD FILTER MODULE LEAKING.  R & R O RING, LEAK CHECKED GOOD.  R & R FILTERS AS PRECAUTION, NO CONTAMINATES FOUND.  ACFT OK FOR SERVICE.
